A note on the Fourier coefficients of half-integral weight modular forms

Kumar, N and Purkait, S (2014) A note on the Fourier coefficients of half-integral weight modular forms. Archiv der Mathematik, 102 (4). pp. 369-378. ISSN 0003-889X

Full text not available from this repository. (Request a copy)

Abstract

In this note, we show that the algebraicity of the Fourier coefficients of half-integral weight modular forms can be determined by checking the algebraicity of the first few of them. We also give a necessary and sufficient condition for a half-integral weight modular form to be in Kohnen's +-subspace by considering only finitely many terms

[error in script]
IITH Creators:
IITH CreatorsORCiD
Item Type: Article
Uncontrolled Keywords: Algebraicity; Half-integral weight; Modular forms; Sturm's bound
Subjects: ?? sub3.8 ??
Divisions: Department of Mathematics
Depositing User: Team Library
Date Deposited: 01 Jan 2015 09:15
Last Modified: 01 Jan 2015 09:15
URI: http://raiith.iith.ac.in/id/eprint/1294
Publisher URL: http://dox.doi.org/10.1007/s00013-014-0622-8
Related URLs:

Actions (login required)

View Item View Item
Statistics for RAIITH ePrint 1294 Statistics for this ePrint Item